# SDR USAA2013020800023

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 40,117 hours, 22,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 1L, 4L AND OVERHEAD PANELS AT ROW 1 AND ROW 5 ARE INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AND EMERGENCY BATTERY PACK AT L1 DOOR IAW AMM 33-51-38.  OPS CHECK GOOD.
